# SDR KBM2005F00110

- Difficulty date: June 1, 2005
- Submitted: June 15, 2005
- Operation: Air carrier
- Aircraft: N351WM
- Make and model: Snias AS350B2
- Aircraft serial: 2167
- Engine: Tmeca ARRIEL1D
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Wire
- Condition: Miswired
- Location: Fan
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

ELECTRICAL BOX, FAN MOTORS ARE HOT WIRED.  WRONG INTERNAL WIRE CONNECTION.  REMOVED AND REPLACED.  (K)
